| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a compromised force sensor system alarm during touring.Customer¿s blood glucose level at the time of the incident was 397 mg/dl.Customer reported that the insulin was squirting out during the manual prime process.Customer stated insulin continues to drip after motor stops during the manual prime process.Customer stated the drive support cap was sticking out.Customer was advised to discontinue use of the device and revert to a back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device alarmed motor error during the basic occlusion test due to loose or protruded drive support disk.Unable to perform basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test, displacement test or verify a33 alarm due to motor error alarm.However, device passed rewind test and displacement test.